# SDR 08FDEA01781

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 2170004171
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 438 CL, INNER CHANNEL IS CRACKED.  REMOVED CRACKED CHANNEL AND INSTALLED A NEW CHANNEL REF DC/MD-10 SRM 51-31-01, VOL II.
